# SDR DALA2022011800317

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 105,244 hours, 15,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 1L DOOR SLIDE AMBER SLIDE LIGHT AT THE DOOR IS INOP. REPEATER LIGHT AT THE F/A PANEL WORKS OK. CORRECTIVE ACTION: REPLACED SLIDE LIGHT ASSY PER B767-300 WDM 52-73. ALL OPS NML PER B767-300 AMM 52-73. (2083798)
